Select Publications

Journal articles

Capogna L;Citti G;Donne EL;Ottazzi A, 2017, 'Conformality and $Q$-harmonicity in sub-Riemannian manifolds', ArXiv, https://arxiv.org/abs/1603.05548

Martini A;Ottazzi A;Vallarino M, 2017, 'A multiplier theorem for sub-Laplacians with drift on Lie groups', ArXiv, https://arxiv.org/abs/1705.04752

Cowling MG;Kivioja V;Donne EL;Golo SN;Ottazzi A, 2017, 'From homogeneous metric spaces to Lie groups', ArXiv, https://www.researchgate.net/publication/317218306_From_homogeneous_metric_spaces_to_Lie_groups

Ottazzi A;Schmalz G, 2017, 'Normal forms of para-CR hypersurfaces', Differential Geometry and its Application, vol. 52, pp. 78 - 93, http://dx.doi.org/10.1016/j.difgeo.2017.03.018

Cowling MG;Ottazzi A, 2017, 'Structure of stratified groups I. Product decompositions', Journal of Lie Theory, vol. 27, pp. 177 - 183

Ottazzi A;Schmalz G, 2016, 'Singular multicontact structures', Journal of Mathematical Analysis and Applications, vol. 443, pp. 1220 - 1231, http://dx.doi.org/10.1016/j.jmaa.2016.06.002

Le Donne E;Ottazzi A, 2016, 'Isometries of Carnot Groups and Sub-Finsler Homogeneous Manifolds', Journal of Geometric Analysis, vol. 26, pp. 330 - 345, http://dx.doi.org/10.1007/s12220-014-9552-8

Le Donne E;Montgomery R;Ottazzi A;Pansu P;Vittone D, 2016, 'Sard property for the endpoint map on some Carnot groups', Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol. 33, pp. 1639 - 1666, http://dx.doi.org/10.1016/j.anihpc.2015.07.004

Martini A;Ottazzi A;Vallarino M, 2015, 'Spectral multipliers for sub-Laplacians on solvable extensions of stratified groups', ArXiv, https://arxiv.org/abs/1504.03862

Cowling MG;Ottazzi A, 2015, 'Global contact and quasiconformal mappings of carnot groups', Conformal Geometry and Dynamics, vol. 19, pp. 221 - 239, http://dx.doi.org/10.1090/ecgd/282

Cowling MG;Ottazzi A, 2015, 'Conformal maps of carnot groups', Annales Academiae Scientiarum Fennicae Mathematica, vol. 40, pp. 203 - 213, http://dx.doi.org/10.5186/aasfm.2015.4008

Ottazzi A;Vallarino M, 2014, 'Spectral multipliers for Laplacians with drift on Damek-Ricci spaces', Mathematische Nachrichten, vol. 287, pp. 1837 - 1847, http://dx.doi.org/10.1002/mana.201300268

Le Donne E;Ottazzi A, 2014, 'Isometries of Carnot Groups and Sub-Finsler Homogeneous Manifolds', Journal of Geometric Analysis, http://dx.doi.org/10.1007/s12220-014-9552-8

Le Donne E;Ottazzi A;Warhurst B, 2014, 'Ultrarigid tangents of sub-Riemannian nilpotent groups', Annales de l'Institut Fourier, vol. 64, pp. 2265 - 2282

Ottazzi A, 2012, 'Classes of nonrigid Carnot groups', Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, pp. 567 - 571

Ottazzi A;Warhurst B, 2011, 'Contact and 1-Quasiconformal maps on carnot groups', Journal of Lie Theory, vol. 21, pp. 787 - 811

Ottazzi A;Warhurst B, 2011, 'Algebraic prolongation and rigidity of Carnot groups', Monatshefte fur Mathematik, vol. 162, pp. 179 - 195, http://dx.doi.org/10.1007/s00605-009-0170-7

Ottazzi A;Warhurst B, 2010, 'A Liouville type theorem for Carnot groups', ArXiv, https://archive.org/stream/arxiv-1001.1087/1001.1087?ui=embed#page/n0/mode/2up

Ottazzi A, 2010, 'Multicontact mappings on Hessenberg manifolds', ArXiv, https://arxiv.org/abs/1001.1083

Alessandro O, 2010, 'Polynomial bases of split simple Lie algebras', Publicationes Mathematicae, vol. 76, pp. 157 - 171

De Mari F;Ottazzi A, 2010, 'Rigidity of carnot groups relative to multicontact structures', Proceedings of the American Mathematical Society, vol. 138, pp. 1889 - 1895, http://dx.doi.org/10.1090/S0002-9939-10-10212-3

Ottazzi A;Warhurst B, 2010, 'Rigidity of iwasawa nilpotent lie groups via tanaka's theory', Note di Matematica, vol. 30, pp. 141 - 146, http://dx.doi.org/10.1285/i15900932v30n1p141

Ottazzi A, 2008, 'A sufficient condition for nonrigidity of Carnot groups', Mathematische Zeitschrift, vol. 259, pp. 617 - 629, http://dx.doi.org/10.1007/s00209-007-0240-2

Ottazzi A, 2005, 'Multicontact vector fields on Hessenberg manifolds', Journal of Lie Theory, vol. 15, pp. 357 - 377

Ottazzi A;Vittone D, 'On the codimension of the abnormal set in step two Carnot groups', On the codimension of the abnormal set in step two Carnot groups, http://arxiv.org/abs/1709.02854v1

Conference Papers

Ottazzi A, 2012, 'Classes of Nonrigid Carnot Groups', in BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, MALAYSIAN MATHEMATICAL SCIENCES SOC, Kuala Lumpur, MALAYSIA, pp. 567 - 571, presented at 5th Asian Mathematical Conference (AMC), Kuala Lumpur, MALAYSIA, 22 - 26 June 2009, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000303961500012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a


Back to profile page